# SDR FAA061214001

- Difficulty date: December 14, 2006
- Submitted: December 14, 2006
- Operation: General aviation
- Aircraft: N8950U
- Make and model: Beech D95A
- Aircraft serial: TD641
- Aircraft time: 4,094 hours
- Engine: Lyc IO360A1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 963800225
- Part serial: 1002
- Condition: Shorted
- Location: Land Gear
- Part time: 4,094 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR MOTOR CIRCUIT BREAKER BLEW WHEN GEAR WAS RETRACTED ON TAKEOFF. AT THE SAME TIME THE ALTERNATORS DROPPED OFFLINE.  PILOT SWITCHED TO THE OTHER VOLTAGE REGULATOR AND THE ALTERNATORS CAME BACK ONLINE.  AIRCRAFT WAS FLOWN FOR AN HOUR OR MORE TO BURN OFF FUEL. PRIOR TO LANDING.  AN EMERGENCY WAS DECLARED.  PILOT WAS ABLE TO CRANK THE GEAR DOWN AND LAND WITHOUT INCIDENT. DISCOVERED THAT THE FIELD IN THE EXTEND SIDE OF THE LANDING GEAR MOTOR WAS SHORTED.  REPLACED MOTOR WITH OVERHAULED EXCHANGE PART. FUNCTIONALLY CHECKED OK.
